# SDR CA040902010

- Difficulty date: August 30, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,438 hours, 14,451 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bearing
- Part number: B66
- Condition: Failed
- Location: Chain Sprocket
- Component: Chain Sprocket, Raythn
- Component part number: 508200702
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN MLG EXTENDED ON ARRIVAL, GEAR CAME OUT OF WW & STOPPED.  CREW EXTENDED MLG WITH THE EMERGENCY EXTENTION SYSTEM. CREW FOUND IT VERY HARD TO MOVE HANDLE FOR 1ST FEW STROKES. WERE ABLE TO KEEP GOING UNTIL 3 GREEN LIGHTS.  LANDED A/C NORMALLY.  A/C PUT ON JACKS & 60 AMP C/B UNDER FLOOR FOUND BLOWN.  C/B RESET & GEAR SELECTED UP.  GEAR WENT UP NORMALLY.  GEAR SELECTED DOWN & GEAR MOVED SAME AMOUNT & STOPPED.  MLG MOTOR STILL TRYING TO MOVE GEAR, BUT FRICTION CLUTCH IN GEARBOX SLIPPING.  NLG CHAIN REMOVED IN ABLE TO SPLIT UP SYS FOR TROUBLESHOOTING. MLG FUNCTIONED NORMALLY.  NLG SYSTEM TALKEN APART & A BEARING IN 1 OF CHAIN SPROCKETS FOUND FAILED.  A NEW SPROCKET & BEARING INSTALLED & MLG FUNCTIONED NORMALLY.
